# SDR HEEA061756

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 206040370105
- Condition: Mismanufactured
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET IS LOCATED ABOUT .1250 OF AN INCH OFF THE AIRCRAFT MOUNTING INSERT.  THIS CAUSES THE HOUSING TO BE PUT UNDER A PRELOAD WHEN INSTALLED ON THIS AIRCRAFT.
